The first week of June i started having bad dizzy spells. I assumed that they were caused by allergies. I have never in my life experienced allergy dizziness like this. The dizziness was so bad that when i was sleeping i could feel my eyes twitching. The next day i began vomitting. I vomited for several days until it went away. Now it is the first week in July and i am experiencing the same thing. I have been vomiting for three days, so i finally went to the dr. and they prescribed me anti nausea medicine, zyrtec, and penicilin. I have pressure in my nasal passage, my face, and neck. The dizziness has increased as it is day four. I know it's allergy related but why am i now experiencing allergies at this level, and how can i prevent this from happening again?
Thanks for writing to the forum!
I understand that you have allergies, but dizziness can be due to several other causes which need to be excluded.
Dizziness could be due to postural hypotension (blood pressure falling with change of position), internal ear problems and cervical spondylitis. All these cause dizziness when you get up from lying down position. Cervical spondylitis and ear problems also cause dizziness on changing the position of the neck. These can also be associated with vomiting. Other causes are anemia, GERD, hypoglycemia or low sugar and some endocrine problems.
GERD can result in dizziness with vomiting. Omeprazole is a good drug to combat this. Along with it you can try over the counter antacids. Avoid heavy meals. Avoid too much of caffeine, tea, fried food and drinks both alcoholic and non alcoholic fuzzy ones. Avoid heavy exercises within 4 hours of a heavy meal. Raise the head end of the bed by pillows to 30 degrees. Go to bed at least 2 hours after food.
Try some neck exercises.
In women with chronic dizziness and vomiting pregnancy should be ruled out.
Hope these tips help. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.